# SDR DHLA200700027

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 084
- Aircraft time: 47,844 hours, 30,518 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT AN OILY FOUL ODOR WAS OBSERVED ON THE FLIGHT DECK.  TURNED OFF PACK NR 2, ODOR WENT AWAY.  DURING PREFLIGHT PACK NR 2 WAS RUN FROM THE APU BLEED, NO ODOR WAS OBSERVED.  FOUND NR 2 PACK COALESCER BAG EXTREMELY DIRTY.  REMOVED AND REPLACED COALESCER BAG IAW A300 M/M CH 21-51-16.  OPERATED NR 2 PACK, NO SMELL NOTED 1 20D10-3.
